Translator Disclaimer
February, 2001 Strictly Convex Submanifolds and Hypersurfaces of Positive Curvature
Mohammad Ghomi
J. Differential Geom. 57(2): 239-271 (February, 2001). DOI: 10.4310/jdg/1090348111

Abstract

We construct smooth closed hypersurfaces of positive curvature with prescribed submanifolds and tangent planes. Further, we develop some applications to boundary value problems via Monge-Ampére equations, smoothing of convex polytopes, and an extension of Hadamard's ovaloid theorem to hypersurfaces with boundary.

Citation

Download Citation

Mohammad Ghomi. "Strictly Convex Submanifolds and Hypersurfaces of Positive Curvature." J. Differential Geom. 57 (2) 239 - 271, February, 2001. https://doi.org/10.4310/jdg/1090348111

Information

Published: February, 2001
First available in Project Euclid: 20 July 2004

zbMATH: 1068.53009
MathSciNet: MR1879227
Digital Object Identifier: 10.4310/jdg/1090348111

Rights: Copyright © 2001 Lehigh University

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.57 • No. 2 • February, 2001
Back to Top